ACCLARENT, INC. TRUDI SHAVER BLADE 4.0MM - 60° CURVED - 5PK; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Back to Search Results |
| Catalog Number |
TSB460 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The healthcare professional reported that during an ent (ear, nose & throat) procedure, the 4.0mm ¿ straight (0°) trudi navigation shaver blade (tsb4str / (b)(4) and the 4.0mm - 60° curved trudi navigation shaver blade (tsb460 / (b)(4) were showing intermittent flashing on the trudi navigation system (fg200000 / serial number: (b)(6) while in use.The trudi navigation system was running software version 2.3.1.It was reported that the icon was ¿almost jumping¿ during the procedure.The trudi screen would flash when this was happening.The connections were re-seated several times with no resolution.The physician wanted to continue with the procedure without any further troubleshooting.There was no report of any negative patient impact.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is pgw/erl.Section e.1: the name, phone and email address of the initial reporter are not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot ((b)(4) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformance's related to device manufacture or inspection.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3005172759-2023-00053.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that multiple attempts to obtain product for analysis and obtain additional information were unsuccessful.If product is returned or information provided at a later date, the file will be updated accordingly.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information available and without the complaint product available to be returned for analysis, the reported issue documented in the complaint cannot be confirmed through functional evaluation and analysis.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3005172759-2023-00053 and 3005172759-2023-00054.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.